MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD VR; Implantable Cardioverter Defibrillator (ICD)

BOSTON SCIENTIFIC CORPORATION RESONATE? EL ICD VR; Implantable Cardioverter Defibrillator (ICD)
Model Number D432
Medical Device Problem Codes Signal Artifact/Noise (1036); Off-Label Use (1494); Under-Sensing (1661)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a follow up visit, the health care professional (hcp) called technical services (ts) for a consult review of this implantable cardioverter defibrillator (icd) presenting electrogram (egm).It was noted that the patient recently was implanted with a concomitant device and there appears to be some interaction noted.Upon review, the stored egms showed a ventricular arrhythmia was noted but the concomitant device pluses are only detecting every other beat.Due to device programming and the amplitude of the additional device pulses, every other vt beat is being intermittently undersensed.Ts provided programming optimization recommendations.No adverse patient effects were reported.This icd remains in service.

Brand Name
RESONATE? EL ICD VR
Common Device Name
Implantable Cardioverter Defibrillator (ICD)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
Boston Scientific Corporation
cashel road
clonmel CA 92672
EI   92672
Manufacturer Contact
mark mischke
4100 hamline avenue north
saint paul, MN 55112
+1(612)875-7234
MDR Report Key25673573
Report Number2124215-2026-34999
Device Sequence Number18755194
Product Code LWS
UDI-Device Identifier00802526588044
UDI-Public(01)00802526588044(17)231115
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P960040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/08/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date11/15/2023
Device Model NumberD432
Device Catalogue NumberD432
Device Lot Number292076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2026
Supplement Date Received by Manufacturer09/02/2026
Initial Report FDA Received Date06/30/2026
Supplement Report FDA Received Date09/08/2026
Date Device Manufactured11/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexFemale